Botox warning

Posted - May 2014 in Your Say

Long-standing HSP community member Gina writes:

Hi Fellow HSPers

I received what I thought was a regular dose of Botox for spasticity in my calf muscles in Feb. I have experienced relief in the past with little side effects.

I learnt quite quickly that I was given quite a larger dose than usual. I had a severe reaction and was hospitalised for 5 weeks, 2 1/2 months later still at 50% pre botox.

Just a warning to others having botox treatment, be careful of large increases in dosage!

Regards
Gina

Comments on this story

  1. Trish posted at 1:56 pm on 26 August 2020Reply

    Hello Gina and fellow HSPers,
    I was surprised to read this comment, as a long-term sufferer of HSP, with severe spasticity in my calves, I have never been offered botox as a treatment. Is this a standard treatment, and have any other HSPers been given this treatment?
    I would be very grateful for any information regarding this.

    cheers,
    Trish

Add your comment on this story